# SDR AALA201706199024

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 11,723 hours, 2,391 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IDLED 12 PERCENT HIGHER THAN LEFT AT IDLE POWER DURING DESCENT (36-48 PERCENT).  ENGINES SURGED AFTER AUTOTHROTTLE DISCONNECT.   MAINTENANCE REPLACED THE NR 2 ENGINE FUEL FILTER IAW 73-12-42.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
